# SDR DALA1154445809

- Difficulty date: September 29, 2010
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 28,626 hours, 8,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LCK 4 DENTS WERE FOUND ON THE FUSELAGE SKIN BETWEEN STA 605 AND 628, S-15L THROUGH S-18L. ER/A 485745-14 SECT IWAS COMPL AT THAT TIME, FOLLOW ON ACTION IS REQ FOR DTA.  ACCOMP SECT II OF ER/A 485745-14 BY 28SEP2011.  FOLLOW ON IS REQ A TIME LIMITED REPAIR.
